| Model Number |
1400275-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, mildly tortuous mid left anterior descending artery that is 99% stenosed.The 2.75x15mm nc trek neo balloon dilatation catheter (bdc) met resistance with anatomy during advancement; however, once at the lesion the bdc was inflated to 12 atmosphere and ruptured.A new nc trek neo was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay.No additional information was provided.